MathSciNet Relay Station
MathSciNet bibliographic data
MR859810 (87m:32029) 32C40 (05B35)
Jambu, Michel; Leborgne, Daniel Fonction de Möbius et arrangements d'hyperplans. (French) [The Möbius function and arrangements of hyperplanes] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 7, 311–314.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement